advertisement
Question
Posted by: worried | 2007/11/28

Birth Controll

Hi Doc

I'm using the nusre something its a neddle that i used after every twoand i don't ge my periods at all , now my worry is that they say it is unsual and it may kill me

cause i need to go on my period every month,they say is makes,a cloth of blood inside me.

is that true

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods on Nuristerate. This is because it thins the womb lining so that there is nothing to bleed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: zoe | 2007/11/29

Im sorry but i dont understand what you mean. What sort of birth control are you and and who said it might kill you?
I think someone is giving you wrong advise...
I you dont get your period it doesnt mean that the blood is somewhere inside your body. It means that there is no egg to come down and therefore you will not bleed or get your period.
How old are you?

Reply to zoe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement